Solpadeine Plus Soluble Tablets 32

Solpadeine Plus Soluble Tablets 32
Zoom  Zoom
Our Price:  £6.11
List Price:  £6.79
Saving Of:  £0.68 (10%)
(Inc. 20% VAT)Earn 6 Loyalty Points
+

Brand:  Solpadeine

Availability:  

In stock, immediate despatch  

Solpadeine Plus 32 soluble tablets
Paracetamol, codeine & caffeine. Fast acting. Powerful pain relief. Triple action. Pharmacy formula.


Solpadeine Plus 32 soluble tablets
Paracetamol, codeine & caffeine. Fast acting. Powerful pain relief. Triple action. Pharmacy formula.


Solpadeine plus soluble tablets provides fast powerful relief from: Migraine, headache, backache, period pain, rheumatic pain, toothache, neuralgia, sore throat, fever, aches & pains, of colds and flu.

Please read this information carefully before you start to take SOLPADEINE Plus Soluble Tablets. If you have any questions, or if you do not understand anything, ask your doctor or pharmacist.

What is in the pack ?
Each tablet contains the active ingredients Paracetamol 500 mg, Codeine Phosphate Hemihydrate 8 mg and Caffeine 30 mg in a fizzy base designed to dissolve the tablet.

The tablets also contain: sodium bicarbonate, sorbitol powder, saccharin sodium, sodium lauryl sulphate, citric acid, sodium carbonate, polyvinylpyrrolidone and silicone fluid.

SOLPADEINE Plus Soluble Tablets come in a carton containing 12, 24 or 60 tablets.

Who makes SOLPADEINE Plus Soluble Tablets ?
The product licence holder is GlaxoSmithKline Consumer Healthcare, Brentford,TW8 9GS, U.K. and all enquiries should be sent to this address.

The manufacturer is GlaxoSmithKline Dungarvan Ltd., Co.Waterford, Ireland.

What do SOLPADEINE Plus Soluble Tablets do ?
The tablets contain the active ingredients paracetamol and codeine, which are both analgesics (painkillers). By working on your body in different ways paracetamol and codeine combine to relieve pain. Caffeine acts to help the effectiveness of paracetamol. Paracetamol also has an antipyretic effect (helps to reduce temperature when you have a fever).

What are SOLPADEINE Plus Soluble Tablets used for ?
The tablets provide fast relief from migraine, headache, backache, rheumatic pain, period pain, toothache, neuralgia, sore throat and the fever, aches and pains of colds and flu.

Check before you take these tablets
IMPORTANT:

  • Do not take with any other paracetamol - containing products.

  • Do not take more than the stated dose and do not take every day for more than 3 days unless told to do so by your doctor. Contains codeine: regular use for long periods of time may result in symptoms such as restlessness and irritability when you stop taking this medicine. If you need to use this product all the time, see your doctor straight away.

  • This product contains 854 mg sodium per dose. You should take this into account if you are on a controlled sodium diet.

SOLPADEINE Plus Soluble Tablets should not be taken if :

  • you are sensitive to paracetamol, codeine, caffeine or to any of the other ingredients listed above.

Please see your doctor before you take SOLPADEINE Plus Soluble Tablets if

  • you are taking metoclopramide or domperidone - used to treat nausea and vomiting.

  • you are taking colestyramine - used to treat high cholesterol.

  • you are taking medicines prescribed for depression (MAOIs).

  • you have severe liver or kidney disease.

  • you are taking anti-coagulants (drugs to thin the blood e.g. warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of SOLPADEINE Plus Soluble Tablets.

  • The tablets contain sorbitol. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.

  • If your headaches become persistent, see your doctor.

If you are pregnant or breast feeding:
Please see your doctor before you take this medicine if you are pregnant. You can take SOLPADEINE Plus Soluble Tablets whilst breast feeding. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicines in pregnancy.

How to take SOLPADEINE Plus Soluble Tablets :
The tablets must be dissolved in water before taking.

Adults, including the elderly and children 12 years and over:
Take 2 tablets dissolved in half a tumbler of water every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.


Do not give to children under 12 years of age


If symptoms persist consult your doctor.

What should you do if you take too many
SOLPADEINE Plus Soluble Tablets ?
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

Will SOLPADEINE Plus Soluble Tablets suit you?
Most people taking this medicine find they cause them no problems. Constipation, nausea, dizziness or drowsiness could occur. Occasionally some people may get allergic reactions, such as skin rash. In all the years paracetamol has been used there have been very rare reports of blood disorders, but these were not necessarily caused by paracetamol.These effects should go away once you stop taking the medicine. If you are concerned about these effects, or if this medicine affects you in any other way, stop taking it and talk to your doctor or pharmacist.

Further Information
Store at room temperature.

Do not use this medicine after the "Use by end of " date shown on the pack.

Keep all medicines out of the reach and sight of children.

Be the first to Write a Review for this item!


   This Product is Pharmacy Only [P] and can only be sold under the supervison of a pharmacist.

   You will be required to answer a few basic questions during the checkout process which be reviewed by our pharmacist to ensure that the product is suitable for use.

We are a UK Registered Pharmacy regulated by the GPhC - General Pharmecutical Council.  

PLEASE NOTE: Regulations Prohibit the sale of Pharmacy Only Items Outside of the UK.

Some products marked as pharmacy only items may be subject to age restrictions and may not be suitable for use by everyone.

Always read the label or patient information leafet before taking any medication and if you are unsure speak to your pharmacist.

Delivery Information

Standard Delivery (2 to 5 Working Days) Royal Mail - 2.95*

Orders dispatched using Standard Delivery can take between 2 to 5 working days to arrive.

Standard Delivery orders are dispatched using the Royal Mail Tracked Service.

This is a priority service with a tracking number so you can follow the progress of you order on its journey to you. You will be required to sign for the parcel so please ensure that you are available at you delivery address between 9am and 5pm on your expected delivery day. (see Tracking My order)

*Standard Delivery is FREE for orders over £50.

*For orders of less than 50 there will be a delivery charge of 2.95

Next Day Delivery (Next Working Day)* Starting at 6.95


This is our express delivery option and orders placed before 2pm Monday to Friday will be dispatched on the same day using Royal Mail Next day service, for a guaranteed Next Working Day Delivery.

This service has a tracking number for your parcel so you can follow the progress of your order on its journey to you (see Tracking My Order). You will be required to sign for the parcel so please ensure that you are available at your delivery address between 9am and 5pm on you expected delivery day.          

Delivery Terms and Conditions

If your order is returned to us by Royal Mail because either you have failed to collect or re-arrange delivery for you item or you have provided us with an inaccurate delivery address, a handling charge of £2.95 may be payable.

Next Day Delivery Prices

 Weight (KG) Price
 0.00 - 0.50 6.95
 0.50 - 1.00 8.95
 1.00 - 2.00 12.95
 2.00 - 10.00 39.95

Order Tracking

See here for details on tracking your order.

 


Customers who bought this item also bought:


Customer Reviews

Be the first to Write a Review for this item!